# SDR ASAA2023052143344

- Difficulty date: May 21, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N963AK
- Make and model: Boeing 737-9
- Aircraft serial: 44069
- Aircraft time: 303 hours, 97 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ASA T/C 31-005-00, FOUND MAINTENANCE MESSAGE "BLEED FAMV RVDT L" WITH CORRELATED FAULT CODE 36-12030. GROUNDED - YES.   PERFORMED ELECTRICAL LRU - REPLACEMENT TEST REF B737-9 AMM 36-00-00/501 TASK 36-00-00-710-801 AND TEST PASSED. NO FAULT CODES AND NO DEFECTS NOTED.
